# SDR UALA2013050803217

- Difficulty date: May 7, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 67,011 hours, 24,500 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1660 LBL 11-15, CORROSION ON SHEAR TIE.   REMOVED SHEAR TIE, FABRICATED NEW IAW DWG 146N1024-1020.  INSTALLED IAW SRM 51-40-02, 51-20 -01. MAJOR REPAIR.
